# SDR CAL950390

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16884
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48074
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 0344 - EWR - INSPECTION FOUND THE OVERHEAD EMERGENCY LIGHTS IN AFT CABIN AT ROWS 9-14 AND 23-27 INOPERATIVE.  THE BATTERIES FOR THREE BATTERY PACKS WERE REPLACED AND OPERATION OF THE OVERHEAD EMERGENCY LIGHTS WAS RESTORED.  (W)
